# SDR 99ZZZX1555

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94PF
- Make and model: Piper PA-28-161
- Aircraft serial: 288516042
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Damaged
- Location: Nr 3 Cylinder
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST VALVE STUCK IN GUIDE CAUSING PISTON STRIKE AND BENT PUSH ROD.  AIRCRAFT ON GROUND DOING RUN-UP.
